| Model Number |
ZKB00 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Implant and explant dates: if implanted or explanted; give date: n/a (not applicable).The intraocular lens was removed and replaced during the same procedure.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that after the intraocular lens (iol) was implanted, the doctor noticed a scratch on the iol.The iol was removed by cutting it into pieces and a new iol of the same model and diopter was implanted.The patient is fine.No additional information was provided to abbott medical optics.
Additional Manufacturer Narrative
Device available for evaluation? yes, returned to manufacturer on 7/7/2017 device returned to manufacturer? yes.Device evaluation: visual inspection with the unaided eye shows the product is damaged and incomplete, most probably to make removal and replacement possible.Considering the condition of the lens, additional analysis was not possible.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.